# SDR BAQA088910

- Difficulty date: August 21, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N5797X
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5182
- Aircraft time: 4,978 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 647571012
- Part serial: 4405
- Condition: Fluctuates
- Location: Rt Fuel Qty
- Part time: 25 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL GUAGE FLUCTUATES IN FLIGHT. REPLACED WITH SERVICEABLE UNIT.
